I have a prescribed anti-psychotic medication, which I cannot mention because it is a good way to kill yourself... if you take enough. To quote the company's overdose info, it can cause: * Drowsiness * Rapid heart rate (tachycardia) * Low blood pressure (hypotension) * Low blood potassium (hypokalemia) * Irregular heart rhythm (arrhythmia) * Coma * Loss of life. About a month ago I was sitting alone in my dark room, the bottle sitting in front of me. One by one I kept taking the pills until I felt like I was going to vomit. I was sure it was enough to at least give me a good long coma if not kill me, but I woke up in the hospital two days afterward. That night I had a seizure and was taken by an ambulance to the hospital. The whole of the next day I was semi-conscious and apparently hallucinating wildly. The doctors all were certain it was a drug overdose, and they were right; but they only gave me a drug test that covers recreational drugs. They didn't see the ridiculous amount of the drug I had in me. They chopped it up as a one time event that might be a minor epilepsy. I walked out the hospital without any organ damage or any sort of damage. Now I'm sitting alone in a dark room again, before this computer looking at my bottle. I'd need to wait for a refill before I had enough to try and take more than I did before, but I can't help looking at it; hoping it might fill. When I get a refill, I should have enough to drop a bear. I can't help but wait for that moment longingly.